Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2010 (2010), Article ID 247402, 5 pages
http://dx.doi.org/10.1155/2010/247402
Research Article

Remarks on Asymptotic Centers and Fixed Points

1Department of Mathematics, Faculty of Science, Chiang Mai University, Chiang Mai 50200, Thailand
2Department of Mathematics, Faculty of Science, Burapha University, Chonburi 20131, Thailand

Received 4 August 2010; Accepted 4 November 2010

Academic Editor: Mitsuharu Ôtani

Copyright © 2010 A. Kaewkhao and K. Sokhuma. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. Edelstein, “The construction of an asymptotic center with a fixed-point property,” Bulletin of the American Mathematical Society, vol. 78, pp. 206–208, 1972. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  2. W. A. Kirk and S. Massa, “Remarks on asymptotic and Chebyshev centers,” Houston Journal of Mathematics, vol. 16, no. 3, pp. 357–364, 1990. View at Google Scholar · View at Zentralblatt MATH
  3. S. Dhompongsa, W. Inthakon, and A. Kaewkhao, “Edelstein's method and fixed point theorems for some generalized nonexpansive mappings,” Journal of Mathematical Analysis and Applications, vol. 350, no. 1, pp. 12–17, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. K. Goebel and W. A. Kirk, Topics in Metric Fixed Point Theory, vol. 28 of Cambridge Studies in Advanced Mathematics, Cambridge University Press, Cambridge, UK, 1990. View at Publisher · View at Google Scholar
  5. J. García-Falset, E. Llorens-Fuster, and S. Prus, “The fixed point property for mappings admitting a center,” Nonlinear Analysis: Theory, Methods & Applications, vol. 66, no. 6, pp. 1257–1274, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. R. E. Bruck Jr., “Properties of fixed-point sets of nonexpansive mappings in Banach spaces,” Transactions of the American Mathematical Society, vol. 179, pp. 251–262, 1973. View at Publisher · View at Google Scholar · View at Zentralblatt MATH